Skin Care Talk banner

1 - 4 of 4 Posts

·
Registered
Joined
·
2 Posts
Discussion Starter #1
i am really not sure what is going on with my nose.....i started to get impetigo on my nose in the winter but that cleared up with clyindamicin perscrepition...now my nose is red and if i look really close the skin is cracked and its not smooth...i am still using clyindamicin on it but the skin seems to be not healing..does anyone have an idea of what is happening?


thanks
 

·
Registered
Joined
·
357 Posts
Maybe its a side effect of your medication. Have you discussed this with the doctor who prescribed it for you?
 

·
Registered
Joined
·
2 Posts
Discussion Starter #3
the perscription has cortozone in it as well...he said it would help with acne and skin irritation. When he first perscribed it he wasn't sure why but he said it looks as if something is irritating it. I go snowboarding every weeknd and i wear goggles which sit on my nose. That could be the reason it keeps getting irritated and dosent have time to heal. I am not putting anything else on it other then the clyindamcyin perscription he gave me for it. Its red, oily, acne, skin is broken. I just want it to go away!
 

·
Registered
Joined
·
146 Posts
Aaahhh, the wonderful world of prescription meds. They typically only leave you with more symptoms which lead to taking different pills. No wonder these drug companies are filthy rich.
Have you tried just smoothing some cocoa butter on your nose? Sometimes that's all it takes. Let me know how that goes.
 
1 - 4 of 4 Posts
Top